On almost periodic solutions of logistic delay differential equations with almost periodic time dependence

被引:12
|
作者
Yuan, Rong [1 ]
机构
[1] Beijing Normal Univ, Dept Math, Beijing 100875, Peoples R China
基金
中国国家自然科学基金;
关键词
logistic equations; delay; almost periodic solutions; module containment;
D O I
10.1016/j.jmaa.2006.08.027
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, we study almost periodic logistic delay differential equations. The existence and module of almost periodic solutions are investigated. In particular, we extend some results of Seifert in [G. Seifert, Almost periodic solutions of certain differential equations with piecewise constant delays and almost periodic time dependence, J. Differential Equations 164 (2000) 451-458]. (c) 2006 Elsevier Inc. All rights reserved.
引用
收藏
页码:780 / 798
页数:19
相关论文
共 50 条